Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

Had unprotected sex on 7th and 8th day of my cycle took plan b on day 8 of the cycle on day 14 of the cycle i started bleeding its not heavy its light are this my periods or is this a bleeding induced by plan b. my periods were due on 3rd dec cauz i have a regular 26th day cycle.
how long will this bleeding last? can plan b lead to infertility? am really woried please help

Add a Comment1 Comments

DaisyN Guide

Hi Nillah,

Welcome to EmpowHER.  Some of the side effects of Plan B are changes to your next period, such as an earlier, heavier or lighter, shorter or longer period.  It's normal to have bleeding after plan b.

Best,

Daisy 

November 23, 2012 - 5:20am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1553 Health

Changed

573 Lives

Saved

431 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results